Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 111, NWS Albany, NY

August 28, 2011Ulster County, New York

NWS Albany, NY issued this river flood warning at Aug 28, 2011, 6:34 PM EDT for Ulster County, New York. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2011, 6:34 PM EDT (22:34 UTC)
Expired
Aug 29, 2011, 4:14 PM EDT
In force
22 hr
Issued by
NWS Albany, NY
Flood severity
Moderate

County Ulster County, NY

The radar

The Albany radar (KENX), 79 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rondout Creek at Rondout Rsvr (RONN6).

Action stage
840 ft
Minor stage
841 ft
Moderate stage
842 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WGUS41 KALY 282234
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
634 PM EDT SUN AUG 28 2011

NYC111-291034-
/O.NEW.KALY.FL.W.0111.110828T2234Z-110829T1543Z/
/RONN6.2.ER.110828T1849Z.110829T0000Z.110829T0943Z.NR/
634 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RONDOUT CREEK AT RONDOUT RESERVOIR.
* FROM THIS EVENING UNTIL MONDAY MORNING.
* AT  5 PM SUNDAY THE STAGE WAS...842.0 FEET. 
* FLOOD STAGE IS 841.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 842.5 
  FEET BY  8 PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER  5 AM MONDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

MID HUDSON TRIBUTARIES
  RONDOUT RESE  841.0  842.0 SUN 06 PM  842.5  841.5  840.7  840.2  
839.6

$$
3 follow-up statements
645 
WGUS81 KALY 290827
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
427 AM EDT MON AUG 29 2011

NYC111-291730-
/O.EXT.KALY.FL.W.0111.000000T0000Z-110829T1730Z/
/RONN6.1.ER.110828T1849Z.110828T2155Z.110829T1130Z.NR/
427 AM EDT MON AUG 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE RONDOUT CREEK AT RONDOUT RESERVOIR.
* UNTIL THIS AFTERNOON. 
* AT 340 AM MONDAY THE STAGE WAS 841.3 FEET. 
* FLOOD STAGE IS 841 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RESERVOIR LEVEL IS FORECAST TO CONTINUE TO FALL TO BELOW
  FLOOD STAGE AFTER 7 AM MONDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   TUE   TUE

MID HUDSON TRIBUTARIES
  RONDOUT RESE  841.0  841.3 MON 04 AM 841.0 840.5 840.0 839.6 839.3

$$

NYC111-292027-
/O.EXT.KALY.FL.W.0087.000000T0000Z-110830T1052Z/
/ROSN6.3.ER.110828T1211Z.110828T2200Z.110830T0452Z.NR/
427 AM EDT MON AUG 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE RONDOUT CREEK AT ROSENDALE.
* UNTIL TUESDAY MORNING. 
* AT 330 AM MONDAY THE STAGE WAS 23.5 FEET. 
* FLOOD STAGE IS 18 FEET. 
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 12 AM TUESDAY.
* IMPACT...AT 22 FEET...15 PERSONS EVACUATED IN LAWRENCEVILLE. 
  WATER UP TO HOMES.  DRIVES FLOODED. REACHES GLIDER SHOP NEAR 
  ELLENVILLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   TUE   TUE

MID HUDSON TRIBUTARIES
  ROSENDALE     18.0   23.5 MON 04 AM  21.7  20.7  19.3  17.7  15.8

$$
275 
WGUS81 KALY 291654
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1254 PM EDT MON AUG 29 2011

NYC111-292115-
/O.EXT.KALY.FL.W.0111.000000T0000Z-110829T2115Z/
/RONN6.1.ER.110828T1849Z.110828T2155Z.110829T1515Z.NR/
1254 PM EDT MON AUG 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE RONDOUT CREEK AT RONDOUT RESERVOIR.
* UNTIL THIS AFTERNOON. 
* AT 10 AM MONDAY THE STAGE WAS 841.1 FEET. 
* FLOOD STAGE IS 841 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  LATER THIS AFTERNOON.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

MID HUDSON TRIBUTARIES
  RONDOUT RESE  841.0  841.1 MON 10 AM  840.6  840.3  840.1  839.9  
839.7

$$
684 
WGUS81 KALY 292014
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
414 PM EDT MON AUG 29 2011

NYC111-292044-
/O.CAN.KALY.FL.W.0111.000000T0000Z-110829T2115Z/
/RONN6.1.ER.110828T1849Z.110828T2155Z.110829T1606Z.NR/
414 PM EDT MON AUG 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE RONDOUT CREEK AT RONDOUT RESERVOIR.
* AT 3 PM MONDAY THE STAGE WAS 840.9 FEET...AND IT CONTINUES TO RECEDE. 
* FLOOD STAGE IS 841.0 FEET. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

MID HUDSON TRIBUTARIES
  RONDOUT RESE  841.0  840.9 MON 03 PM  840.6  840.3  840.1  839.9  
839.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Aug 28, 5:05 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 28, 5:05 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT SUN AUG 28 2011

.SYNOPSIS...
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTHEASTWARD ACROSS
NEW ENGLAND TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND
DOMINATE OUR WEATHER FOR MUCH OF THE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 430 PM...TROPICAL STORM WARNING REMAINS IN EFFECT ACROSS
THE FORECAST AREA. IRENE IS MOVING NORTH-NORTHEAST ACROSS WESTERN
NEW ENGLAND AND IS MOVING INTO SOUTHERN VERMONT AT THIS TIME.
STRONG WIND GUSTS WILL CONTINUE AS WINDS SHIFTS TO THE NORTHWEST
ON THE BACK SIDE OF IRENE. POPS GRADUALLY DECREASE TONIGHT
ESPECIALLY DURING THE EVENING AS IRENE HEADS ACROSS NEW ENGLAND.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE BUILDS IN WITH AN UPPER TROUGH MOVING OVERHEAD.
THE TIMING OF THE UPPER TROUGH WILL BE TOO LATE TO TRIGGER
INSTABILITY SHOWERS PLUS WILL HAVE SUBSIDENCE IN THE WAKE OF IRENE.
HEIGHTS ALOFT RISE ON TUESDAY...DRY WITH SEASONABLE TEMPERATURES.

&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MODELS AND ENSEMBLES ARE IN FAIRLY GOOD AGREEMENT WITH THE LONGWAVE
PATTERN WITH A TROUGH DIGGING OVER THE ROCKIES AND RIDGING OVER THE
EASTERN PORTION OF THE COUNTRY. HIGH PRESSURE IS EXPECTED TO
DOMINATE INTO MID WEEK WITH UNCERTAINTY IN THE FORECAST GROWING AS
WE HEAD IN THE LATTER PART OF THE WEEK. A WEAKENING COLD FRONT
APPROACHES SATURDAY...FOLLOWED BY A STRONGER COLD FRONT ON SUNDAY.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
IRENE STILL IMPACTING THE TAFS...AS THE EYEWALL IS ACTUALLY NEAR
KALB AND KGFL. EVENTUALLY SHE WILL EASE HER GRIP. AS OF 130 PM...THE
CENTER OF NOW DOWNGRADED TROPICAL STORM IRENE WAS CENTERED NEAR
LITCHFIELD MOVING NORTHEAST AND WEAKENING FURTHER. HOWEVER...THIS
WAS A LARGE POWERFUL STORM SO IT WILL TAKE UNTIL LATER TONIGHT UNTIL
WE ARE FINALLY OUT OF ITS GRIP.

THE WINDS WITH THE STORM HAVE PEAKED. KENX VAD PROFILES INDICATED
THAT EARLIER...50 KTS WINDS WERE SEEN AS LOW AS 3000 FEET. NOW...THE
WINDS AT THAT LEVEL WERE 35 KTS. SO WE NO LONGER BELIEVE THE TAF
SITES WILL BE SUBJECTED TO 50 KT WINDS. WE ARE PICKING UP SOME
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE EYEWALL OF THE STORM BUT
THIS WILL BE SHIFTING NORTH IN THE NEXT HOUR OR SO. FOR NOW...JUST
INCLUDE A CB.

CONDITIONS WILL SLOWLY IMPROVE FROM IFR TO MVFR...ALONG WITH SLOWLY
SLACKENING WINDS THROUGH THE REST OF THE AFTERNOON. THE IMPROVEMENT
IN WIND HAS ALREADY BEEN NOTED AT KPOU...BUT THEY ACTUALLY HAVE THE
LOWEST CIGS.

THESE LOWER CIGS MIGHT LIFT NORTHWARD AS DRY SLOT CLEARS OUT MID
LEVELS...BUT ALLOWS FOR POOLING OF MOISTURE AT THE LOWER LEVELS.

SATELLITE PICTURES SHOW GENUINE CLEARING FROM OUR NATION/S CAPITAL
SOUTHWARD. THIS CLEARING LOOKS TO MOVE INTO OUR REGION WELL AFTER
SUNDOWN AS WELL AS EVEN LIGHTER WIND.

DID NOT INCLUDE ANY FOG IN THE TAFS TONIGHT DESPITE SATURATED
GROUND. THINKING IS THE AIR WILL BE VERY "MIXED" IN THE WAKE OF THE
STORM ALONG WITH STILL SOME BREEZE IN ALL PLACES. WE WILL REVISIT
THE FOG POSSIBILITY LATER ON.

A MUCH BETTER DAY ON TAP MONDAY WITH VFR CONDITIONS...UNRESTRICTED
CLOUDS...FEW TO SCATTERED CU DEVELOPING LATER ON...AND THE WIND OUT
OF THE WEST OR NORTHWEST 10 KTS OR LESS.

OUTLOOK...
MON/TUE...VFR. NO SIG WX.
WED/THU/FRI...VFR. SLIGHT CHC -SHRA.

&&

.FIRE WEATHER...
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTHEASTWARD
ACROSS NEW ENGLAND TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST AND DOMINATE OUR WEATHER FOR MUCH OF THE NEXT WEEK.

&&

.HYDROLOGY...
THE HEAVIEST RAINFALL HAS ENDED ACROSS THE AREA...HOWEVER RUNOFF
CONTINUES WITH RIVERS AND STREAMS RISING. MODERATE TO MAJOR
FLOODING IS OCCURRING OR WILL OCCUR ACROSS PORTIONS OF THE
FORECAST AREA. PLEASE REFER TO THE FORECASTS...WARNINGS AND
STATEMENTS FOR THE LATEST INFORMATION.

PUBLIC INFORMATION STATEMENTS ARE BEING ISSUED WITH RAINFALL
TOTAL FROM IRENE. THE HIGHEST RAINFALL REPORT RECEIVED HAS BEEN
13.30 INCHES FROM EAST DURHAM IN GREENE COUNTY. WIDESPREAD 3 TO 8
INCHES HAS FALLEN ACROSS MUCH OF THE FORECAST AREA WITH LESSER
AMOUNTS ACROSS NORTHERN HERKIMER AND HAMILTON COUNTIES.

IN THE WAKE OF IRENE HIGH PRESSURE WILL BUILD IN AND WILL DOMINATE
OUR WEATHER MUCH OF THE WEEK. NEXT CHANCES FOR RAINFALL WILL COME
LATE IN THE WEEK.

&&

.CLIMATE...
AS OF 4:25 PM...4.52 INCHES OF RAINFALL HAVE BEEN REPORTED AT THE
ALBANY INTERNATIONAL AIRPORT. THIS BREAKS THE OLD RECORD OF 3.50
INCHES SET BACK IN 1971.

TODAY'S RAINFALL BRINGS THE MONTHLY TOTAL FOR AUGUST TO 10.24
INCHES WHICH PLACES AUGUST 2011 IN SECOND PLACE FOR WETTEST
AUGUSTS ON RECORD FOR ALBANY. MONTHLY PRECIPITATION RECORDS FOR
ALBANY DATE BACK TO 1826.

1.  10.59" IN 1871
2.  10.14" IN 1856
3.   8.47" IN 1870
4.   7.58" IN 1885
5.   7.51" IN 1832
6.   7.34" IN 2004
7.   7.33" IN 1950
8.   7.28" IN 1867
9.   7.21" IN 1893
10.  7.04" IN 1971

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR CTZ001-013.
     TROPICAL STORM WARNING FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
     TROPICAL STORM WARNING FOR NYZ032-033-038>043-047>054-058>061-
     063>066-082>084.
     FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ047.
MA...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR MAZ001-025.
     TROPICAL STORM WARNING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR VTZ013>015.
     TROPICAL STORM WARNING FOR VTZ013>015.
&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...HWJIV
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA/BGM
Hazardous weather outlook, Aug 28, 3:52 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
352 AM EDT SUN AUG 28 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
352 AM EDT SUN AUG 28 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF THE SKYWARN NET IS REQUESTED FOR ALL COUNTIES AT
THIS TIME.

In the hours before

Local storm report, Aug 28, 2:53 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
253 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     FLOOD            BENNINGTON              42.87N 73.19W
08/28/2011                   BENNINGTON         VT   EMERGENCY MNGR

            RTE 9 CLOSED FROM BENNINGTON TO BRATTLEBORO...NUMEROUS
            REPORTS OF FLOODING ALONG THIS STRETCH.

&&

HEA
Local storm report, Aug 28, 3:34 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
334 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            NORTH BLENHEIM          42.47N 74.44W
08/28/2011                   SCHOHARIE          NY   TRAINED SPOTTER

            OLD BLENHEIM BRIDGE THAT SPANS SCHOLARIE CREEK HAS BEEN
            WASHED AWAY.

&&

HEA
Local storm report, Aug 28, 3:56 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLOOD            ILION                   43.01N 75.04W
08/28/2011                   HERKIMER           NY   TRAINED SPOTTER

            THE RITCHFIELD STREET BRIDGE IS CRESTED OVER AND IS
            RUNNING DOWN OSTEGO STREET...CAUSING FLOODING IN YARDS AT
            3RD STREET.

&&

HEA
Local storm report, Aug 28, 4:03 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      RUTLAND                 43.61N 72.98W
08/28/2011                   RUTLAND            VT   PUBLIC

            OTTAUQUECHEE RIVER THAT FOLLOWS RTE 4 FROM RUTLAND, VT TO
            WOODSTOCK, VT IS OVER ITS BANKS AND FLOODING BUSINESSES
            IN WEST WOODSTOCK.

&&

HEA
Local storm report, Aug 28, 4:29 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLOOD            AVERILL PARK            42.63N 73.55W
08/28/2011                   RENSSELAER         NY   PUBLIC

            WYANTSKILL CREEK OVERFLOWING BANKS, SPILLING ONTO THAIS
            RD AT INTERSECTION OF SPRINGER.

&&

HEA
Local storm report, Aug 28, 5:45 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
545 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLOOD            CATSKILL                42.21N  73.87W
08/28/2011                   GREENE             NY   TRAINED SPOTTER

            TRAINED SPOTTER...PORTION OF RTE 9W CLOSED DUE TO
            FLOODING - BRIDGE CLOSED OVER CATSKILL CREEK

&&

EVENT NUMBER ALY1100003

ELH

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:18 AM EDTFlash Flood WarningALYGreene, Ulster6 hr
Aug 28, 2:46 AM EDTFlash Flood WarningALYDutchess6 hr
Aug 28, 4:52 AM EDTFlash Flood WarningALYColumbia6 hr
Aug 28, 5:24 AM EDTRiver Flood WarningALYUlster21 hr
Aug 28, 5:55 AM EDTRiver Flood WarningALYGreene, Schoharie17 hr
Aug 28, 5:55 AM EDTRiver Flood WarningALYSchoharie23 hr
Aug 28, 7:17 AM EDTFlash Flood WarningALYAlbany, Schoharie6 hr
Aug 28, 7:21 AM EDTRiver Flood WarningALYUlster64 hr
Aug 28, 7:43 AM EDTRiver Flood WarningALYUlster33 hr
Aug 28, 7:56 AM EDTRiver Flood WarningALYDutchess29 hr
Aug 28, 8:10 AM EDTRiver Flood WarningALYDutchess, Ulster13 hr
Aug 28, 8:17 AM EDTAreal Flood WarningALYGreene, Ulster12 hr
Aug 28, 8:38 AM EDTAreal Flood WarningALYDutchess12 hr
Aug 28, 8:51 AM EDTFlash Flood WarningALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington6 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady38 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYSchoharie20 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Schoharie20 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie38 hr
Aug 28, 9:19 AM EDTRiver Flood WarningALYRensselaer, Washington32 hr
Aug 28, 10:42 AM EDTRiver Flood WarningALYDutchess41 hr
Aug 28, 10:49 AM EDTAreal Flood WarningALYColumbia23 hr
Aug 28, 11:11 AM EDTFlash Flood WarningALYWarren, Washington6 hr
Aug 28, 11:41 AM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 28, 12:27 PM EDTFlash Flood WarningALYHerkimer6 hr
Aug 28, 12:43 PM EDTFlash Flood WatchALYAlbany, Saratoga, Schenectady, Schoharie48 hr
Aug 28, 2:50 PM EDTAreal Flood WarningALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington12 hr
Aug 28, 3:14 PM EDTRiver Flood WarningALYMontgomery16 hr
Aug 28, 3:36 PM EDTRiver Flood WarningALYWashington35 hr
Aug 28, 4:50 PM EDTRiver Flood WarningALYAlbany, Saratoga, Schenectady33 hr
Aug 28, 4:54 PM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga48 hr
Aug 28, 4:54 PM EDTRiver Flood WarningALYAlbany, Rensselaer43 hr
Aug 28, 5:00 PM EDTAreal Flood WarningALYWarren, Washington42 hr
Aug 28, 5:01 PM EDTRiver Flood WarningALYWashington34 hr
Aug 28, 5:06 PM EDTRiver Flood WarningALYUlster34 hr
Aug 28, 6:09 PM EDTAreal Flood WarningALYHerkimer14 hr
Aug 28, 6:38 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida5 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.